EconPapers    
Economics at your fingertips  
 

Bayesian Statistical Inference on Elliptical Matrix Distributions

Kai-Tai Fang and Runze Li

Journal of Multivariate Analysis, 1999, vol. 70, issue 1, 66-85

Abstract: In this paper we are concerned with Bayesian statistical inference for a class of elliptical distributions with parameters[mu]and[Sigma]. Under a noninformative prior distribution, we obtain the posterior distribution, posterior mean, and generalized maximim likelihood estimators of[mu]and[Sigma]. Under the entropy loss and quadratic loss, the best Bayesian estimators of[Sigma]are derived as well. Some applications are given.

Keywords: elliptical; matrix; distributions; entropy; loss; posterior; mean; quadratic; loss (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(98)91816-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:70:y:1999:i:1:p:66-85

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:70:y:1999:i:1:p:66-85